Publications of the Faculty of Mathematics


Showing entries 351 - 400 out of 5227

2024


Chen, Po Ning ; Donninger, Roland ; Glogić, Irfan et al. / Co-Dimension One Stable Blowup for the Quadratic Wave Equation Beyond the Light Cone. In: Communications in Mathematical Physics. 2024 ; Vol. 405, No. 2.

Sobota, Damian ; Zdomskyy, Lyubomyr. / Convergence of measures after adding a real. In: Archive for Mathematical Logic. 2024 ; Vol. 63, No. 1-2. pp. 135-162.

Arambasic, Ljiljana ; Stoeva, Diana. / Dual frames compensating for erasures—a non-canonical case. In: Advances in Computational Mathematics. 2024 ; Vol. 50, No. 1.

Escudero, Luis Alberto ; Feldheim, Naomi ; Koliander, Günther et al. / Efficient Computation of the Zeros of the Bargmann Transform Under Additive White Noise. In: Foundations of Computational Mathematics. 2024 ; Vol. 24, No. 1. pp. 279-312.

Humenberger, Johann (Editor). / Modellieren - Anwendungen - Realitätsbezug. In: Der Mathematikunterricht : Beiträge zu seiner wissenschaftlichen und methodischen Gestaltung (MU). 2024 ; Vol. 70, No. 1. pp. 1-56.

Humenberger, Johann ; Ableitinger, Christoph. / Modellieren im Rahmen eines Universitätsseminares und Organisation von Modellierungstagen an Schulen. In: Der Mathematikunterricht : Beiträge zu seiner wissenschaftlichen und methodischen Gestaltung (MU). 2024 ; Vol. 70, No. 1. pp. 3-13.

Humenberger, Johann. / Modellieren und Optimieren bei Schaukeln und schwingenden Affen. In: Der Mathematikunterricht : Beiträge zu seiner wissenschaftlichen und methodischen Gestaltung (MU). 2024 ; Vol. 70, No. 1. pp. 45-54.

Haimi, Antti ; Romero, José Luis. / Normality of smooth statistics for planar determinantal point processes. In: Bernoulli. 2024 ; Vol. 30, No. 1. pp. 666-682.

Schindl, Gerhard. / On inclusion relations between weighted spaces of entire functions. In: Bulletin des Sciences Mathematiques. 2024 ; Vol. 190.

Boros, Balázs ; Hofbauer, Josef. / Oscillations in planar deficiency-one mass-action systems. In: Journal of Dynamics and Differential Equations . 2024 ; Vol. 36, No. Suppl 1. pp. S175-S197.

Izmestiev, Ivan ; Prosanov, Roman ; Wu, Tianqi. / Prescribed curvature problem for discrete conformality on convex spherical cone-metrics. In: Advances in Mathematics. 2024 ; Vol. 437.

Veselka, Leopold ; Elbau, Peter ; Mindrinos, Leonidas et al. / Quantitative parameter reconstruction from optical coherence tomographic data. In: Inverse Problems. 2024 ; Vol. 40, No. 2.

Gomez Macias, Sergio Alejandro ; Mascotto, Lorenzo ; Moiola, Andrea et al. / Space-time virtual elements for the heat equation. In: SIAM Journal on Numerical Analysis. 2024 ; Vol. 62, No. 1. pp. 199-228.

Liehr, Lukas ; Grohs, Philipp. / Stable Gabor Phase Retrieval in Gaussian Shift-Invariant Spaces via Biorthogonality. In: Constructive Approximation. 2024 ; Vol. 59, No. 1. pp. 61-111.

Iuorio, Annalisa ; Baudena, Mara ; Eppinga, Maarten B. et al. / Travelling waves due to negative plant–soil feedbacks in a model including tree life-stages. In: Mathematical Biosciences. 2024 ; Vol. 368.

Buccheri, Stefano ; Stefanelli, Ulisse. / Viscosity solutions for nonlocal equations with space-dependent operators. In: SIAM Journal on Mathematical Analysis. 2024 ; Vol. 56, No. 1. pp. 336 -373.

Alves, Nuno J. ; Tzavaras, Athanasios E. / Zero-electron-mass and quasi-neutral limits for bipolar Euler-Poisson systems. In: Zeitschrift für Angewandte Mathematik und Physik. 2024 ; Vol. 75, No. 1.

Weinhandl, Robert ; Mayerhofer, Martin ; Houghton, Tony et al. / Enhancing user-centred educational design : Developing personas of mathematics school students. In: Heliyon. 2024 ; Vol. 10, No. 2.

Karandikar, Mandar ; Porciani, Cristiano ; Hahn, Oliver. / Testing the assumptions of the Effective Field Theory of Large-Scale Structure. In: Journal of Cosmology and Astroparticle Physics (JCAP). 2024 ; Vol. 2024, No. 1.

de Souza Macedo Arruda, Paulo Henrique ; Luperi Baglini, Lorenzo. / A limiting result for the Ramsey theory of functional equations. In: Fundamenta Mathematicae. 2024 ; Vol. 264, No. 1. pp. 55-68.

Bathory, Michal ; Bulíček, Miroslav ; Málek, Josef. / Coupling the Navier–Stokes–Fourier equations with the Johnson–Segalman stress-diffusive viscoelastic model: Global-in-time and large-data analysis. In: Mathematical Models and Methods in Applied Sciences. 2024 ; Vol. 34, No. 3. pp. 417-476.

Chang, Wen ; Huang, Min ; Li, Jianrong. / Quasi-homomorphisms of quantum cluster algebras. In: Journal of Algebra. 2024 ; Vol. 638. pp. 506-534.

Scherbela, Michael ; Gerard, Leon ; Grohs, Philipp. / Towards a transferable fermionic neural wavefunction for molecules. In: Nature Communications. 2024 ; Vol. 15, No. 1.


Balazs, Peter ; Bastianoni, Federico ; Cordero, Elena et al. / Comparisons between Fourier and STFT multipliers : The smoothing effect of the short-time Fourier transform. In: Journal of Mathematical Analysis and Applications. 2024 ; Vol. 529, No. 1.

Gómez Macias, Sergio Alejandro ; Mascotto, Lorenzo ; Perugia, Ilaria. / Design and performance of a space–time virtual element method for the heat equation on prismatic meshes. In: Computer Methods in Applied Mechanics and Engineering. 2024 ; Vol. 418, No. PART A.

Górny, Wojciech ; Mazón, José. / The Neumann and Dirichlet problems for the total variation flow in metric measure spaces. In: Advances in Calculus of Variations. 2024 ; Vol. 17, No. 1. pp. 131–164.

Kunzinger, Michael ; Mitrovic, Darko ; Karlsen, Kenneth. / A dynamic capillarity equation with stochastic forcing on manifolds: a singular limit problem. In: Transactions of the American Mathematical Society. 2024 ; Vol. 377, No. 2. pp. 85-166.

Da Silva, William ; Pardo, Juan Carlos. / Multitype self-similar growth-fragmentation processes. In: Latin American Journal of Probability and Mathematical Statistics. 2024 ; Vol. 21, No. 2. pp. 985 - 1040.

Eskew, Monroe ; Friedman, Sy-David ; Hayut, Yair et al. / Mutually embeddable models of ZFC. In: Annals of Pure and Applied Logic. 2024 ; Vol. 175, No. 1.

Banaji, Murad ; Boros, Balázs ; Hofbauer, Josef. / Oscillations in three-reaction quadratic mass-action systems. In: Studies in Applied Mathematics. 2024 ; Vol. 152, No. 1. pp. 249-278.

Bonetti, Elena ; Rocca, Elisabetta ; Segatti, Antonio et al. / PREFACE TO THE SPECIAL ISSUE “EVOLUTION OF PHASES AND INTERFACES, FOR PIERLUIGI COLLI’S 65TH. PART II”. In: Discrete and Continuous Dynamical Systems - Series S. 2024 ; Vol. 17, No. 1. pp. I-IV.

Stefanelli, Ulisse ; Visintin, Augusto. / SADDLE POINTS AND LAGRANGE MULTIPLIERS IN BANACH SPACES. In: Discrete and Continuous Dynamical Systems - Series S. 2024 ; Vol. 17, No. 1. pp. 160-180.

Petersen, Philipp Christian ; Sepliarskaia, Anna. / VC dimensions of group convolutional neural networks. In: Neural Networks. 2024 ; Vol. 169. pp. 462-474.

Eskew, Monroe. / Weak saturation properties and side conditions. In: Annals of Pure and Applied Logic. 2024 ; Vol. 175, No. 1A.

Nenov, Rossen ; Nguyen, Dang Khoa ; Balazs, Peter et al. / Accelerated Griffin-Lim algorithm: A fast and provably converging numerical method for phase retrieval. In: IEEE transactions on signal processing. 2024 ; Vol. 72. pp. 190-202.

Feichtinger, Hans-Georg. / AkramAldroubi 65th Birthday Volume. Appl. Num. Harm. Analysis. SPRINGER BIRKHAUSER, 2024. pp. 1 -25

Gorsky, Mikhail ; Simental, José ; Casals, Roger et al. / Algebraic weaves and braid varieties. In: American Journal of Mathematics. 2024.

Fischer, Ilse ; Schreier-Aigner, Florian. / Alternating sign matrices and totally symmetric plane partitions. In: Algebraic Combinatorics. 2024 ; Vol. 7, No. 5. pp. 1319-1345.

Langer, Ulrich ; Löscher, Richard ; Steinbach, Olaf et al. / An adaptive finite element method for distributed elliptic optimal control problems with variable energy regularization. In: Computers and Mathematics with Applications. 2024 ; Vol. 160. pp. 166-190.

Omogbhe, David ; Sadiq, Kamran. / An inverse source problem for linearly anisotropic radiative sources in absorbing and scattering medium. In: Applicable Analysis. 2024 ; Vol. 103, No. 6. pp. 1149-1164.

Mejri, Bochra ; Scherzer, Otmar. / An Inversion Scheme for Elastic Diffraction Tomography Based on Mode Separation. In: SIAM Journal on Applied Mathematics. 2024 ; Vol. 84, No. 1. pp. 165-188.

Aschenbrenner, Matthias ; van den Dries, Lou ; van der Hoeven, Joris. / A Normalization Theorem in Asymptotic Differential Algebra. European Mathematical Society, 2024. 179 p. (Memoirs of the European Mathematical Society).

Sodini, Giacomo Enrico ; Savare, Giuseppe. / A relaxation viewpoint to Unbalanced Optimal Transport: duality, optimality and Monge formulation. In: Journal de Mathematiques Pures et Appliquees. 2024 ; Vol. 188.

Müller, Stefan ; Regensburger, Georg ; Aichmayr, Marcus. / A SageMath Package for Elementary and Sign Vectors with Applications to Chemical Reaction Networks. Mathematical Software – ICMS 2024 - 8th International Conference, Proceedings: 8th International Conference, Durham, UK, July 22–25, 2024. editor / Kevin Buzzard ; Alicia Dickenstein ; Bettina Eick ; Anton Leykin ; Yue Ren. Vol. 14749 Springer Cham, 2024. pp. 155-164 (Lecture Notes in Computer Science).

Veta Buralieva, Jasmina ; Stoeva, Diana T. ; Hadzi-Velkova Saneva, Katerina et al. / Asympotic analysis for generalized functions using frames. Women in Analysis and PDE. editor / Marianna Chatzarkou ; Michael Ruzhansky ; Diana Stoeva. Birkhäuser, 2024. (Research Perspectives Ghent Analysis and PDE Center).

Cashen, Christopher ; Hoda, Nima ; Woodhouse, Daniel. / Asymptotic cones of snowflake groups and the strong shortcut property. In: Algebraic & Geometric Topology. 2024.

Egorova, Iryna ; Piorkowski, Mateusz ; Teschl, Gerald. / Asymptotics of KdV Shock Waves via the Riemann-Hilbert Approach. In: Indiana University Mathematics Journal. 2024 ; Vol. 73, No. 2. pp. 645-690.

Showing entries 351 - 400 out of 5227